Mathematical Journal of Okayama University volume64 issue1
2022-01 発行

A note on a Hecke ring associated with the Heisenberg Lie algebra

Hyodo, Fumitake Department of Health Informatics Faculty of Health and Welfare Services Administration Kawasaki University of Medical Welfare
Publication Date
2022-01
Abstract
This paper focuses on the theory of the Hecke rings associated with the general linear groups originally studied by Hecke and Shimura et al., and moreover generalizes its notions to Hecke rings associated with the automorphism groups of certain algebras. Then, in the case of the Heisenberg Lie algebra, we show an analog of the classical theory.
Keywords
Hecke rings
noncommutative rings
Comments
Mathematics Subject Classification. Primary 20C08; Secondary 20G25, 20G30, 11F03.